# SDR AALA201804279001

- Difficulty date: April 19, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 47,976 hours, 28,839 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: D27550025000
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION FOUND ON PIVOT BOLT OF OUTBOARD FLAP TRACK 4 ON RIGHT HAND WING. REPLACED PIVOT BOLT PER AMM 27-54-62.
